Ask an expert
Question

11 Aug 2010

delaying period
Hi Doc

I have been to my doc and she suggested i go on primolut to delay my period, I need to know what are the side effects of primolut and can u fall pregnant with primolut .. My period n normaly during the 20 th of every month , I need to delay it for a week in November ..
Answer 400 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Side effects include nausea, water retention, bloating, but not all women get these. Primolut is not a contraceptive so you could fall pregnant.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.